# SDR SWAA2013111822399

- Difficulty date: November 11, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 52,146 hours, 30,390 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,183 hours, 10,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 877488
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 2 ENG COMP STALLS AFTER TAKEOFF & AGAIN DURING CLIMB.  R & R NR 2 ENG IAW MT.
